# SDR QXEA0000683

- Difficulty date: March 13, 2000
- Submitted: March 21, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- Aircraft time: 30,576 hours, 37,630 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FUSELAGE SKIN CRACKED BETWEEN FRAMES 19975 AND 20075, STRINGERS 39 AND 40 AT TWO ATTACH RIVETS FOR V-STAB CLOSING ANGLE.  REPAIRED IAW HORIZON AIR EA 4-53-1060, FOKKER SRM 51-31-01, AND FOKKER SRM 51-30-02.
